HomeHome SearchSearch MenuMenu Our productsOur products Who we areWho we are

Don't let hair-loss drugs ruin your sex life...

by , 05 May 2020
Don't let hair-loss drugs ruin your sex life...
If you're losing your hair, you know the feelings that come with it - a sense of embarrassment, that your body is letting you down, and that you're losing control.

Your doctor may prescribe finasteride for your hair loss - but before you accept the prescription, there's something you should know.

The side-effects of this drug may be more severe than you imagined.

Paying the price for hair-loss drugs...

If you read the package label of finasteride, it will tell you of possible sexual side effects. But most men don't realise just how serious these side effects can be.

It can ruin your sex drive and it has been linked to erectile dysfunction. Some research has indicated that these problems can stay with you for a very long time, even after you stop taking the drug. 
 
Revealed: Introducing a new generation in men's sexual health...
 
But what can you do about your hair loss now that you know that taking finasteride may not be as promising as you were hoping for? 

It comes down to getting to the root cause of the problem. Keep reading...

******************** Recommended *********************

If you're an older guy who wants MORE SEX, take a close look at this bedroom secret... 

This secret could make you MASSIVE, ROCK-HARD, and in the mood for hot, sizzling sex... ANYTIME!

Once you have this secret under your belt, you'll often catch her staring at you with a smile only pure satisfaction can bring... It will take you two back to the days where giggling and spontaneity were the norm... 

Check out this bedroom secret now. And get ready for the sexual adventure of a lifetime...

************************************

Getting to the real reason you're losing your hair...

Prescription drugs: You may not realise but many drugs list hair loss as a side effect. Read the package insert of the medications you're taking and you'll be surprised.

Are your hormones out of whack? An underperforming thyroid and low testosterone may be to blame. But most likely, the cause is testosterone which is being converted into DHT. This rogue form of testosterone not only causes you to lose your hair, but it makes your prostate swell. Read up more about this here. 

Dietary deficiencies: A deficiency in protein or iron can also contribute to hair loss.

And, even stress can cause hair loss.

When you address the underlying cause of your hair loss, you will be able to prevent without taking libido-robbing drugs.

Vote article

Don't let hair-loss drugs ruin your sex life...
Rating:
Note: 4.63 of 4 votes






FEATURED



Health Solutions

Resources